# SDR REXA2021030900085

- Difficulty date: February 20, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 15,461 hours, 11,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door Sil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE CORRODED.  REPLACED SERVICE DOOR SILL ANGLE IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. WVAC EMP# 6027
